HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Vaccination & Immunization (http://www.healthboards.com/boards/vaccination-immunization/)
-   -   Allergic Reaction? (http://www.healthboards.com/boards/vaccination-immunization/762771-allergic-reaction.html)

kateisgreat 08-10-2010 12:38 PM

Allergic Reaction?
 
So i'm 18 years old and I had to go get my tetanus shot about a week ago for college. Well I started out having a warm lump where they injected me and it was sore, but the swelling has gone down with time. I developed an itchy rash in the crease of my arm that was injected. I've been putting lotion on it but it doesnt seem to be helping. Is this a serious side effect?

Titchou 08-11-2010 11:22 AM

Re: Allergic Reaction?
 
I doubt it has anything to do with the shot since it's so localized. Try some cortizone cream on it.

NCGuy 08-15-2010 01:19 PM

Re: Allergic Reaction?
 
Hope your rash has gone away by now. The soreness and warm lump was a reaction to your Td/Tdap shot (and a quite common one) but not the itchy rash in the crease of your arm. Not sure what caused that but it wasn't the vaccination.


All times are GMT -7. The time now is 03:44 PM.